# SDR SWAA2013111822503

- Difficulty date: October 22, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 63,318 hours, 52,254 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Panel
- Part number: 6586021
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR DISTRIBUTION PANEL ASSEMBLY CRACKED ABOVE RACK E1 IN EE COMPARTMENT.  REPAIRED PANEL ASSEMBLY IAW EO & EA.
